Hi, Is anyone aware of any potential, negative side effects from taking Myostatin Inhibitor MYO-X ? My fiance has severe ME and recently tried this product. He started with small doses for about a week and seemed fine. The night after taking a full dose, however, his symptoms got significantly worse. He is experiencing severe brain fog, tinnitus, headaches, dizziness, poor sleep (much worse than usual), digestive issues (burping and heartburn), occasional rapid heart and some chest pain. He's not certain if it's from the supplement, or just a really bad, unexplained crash. He's had these symptoms from crashes before, but not to this extent, nor this extended. The timing makes it seem like the MYO-X could be the cause. He stopped taking it immediately, but the symptoms persist. He is too sick to go to the doctor right now. Any thoughts on any potential side effects/other mechanisms this supplement could have affected? I'm very worried. Thanks for any input.